MAUDE Adverse Event Report: NEVRO CORP. SENZA; NEVRO SENZA

NEVRO CORP. SENZA; NEVRO SENZA
Model Number NIPG1000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Nevro is awaiting the return of the device.A review of the diagnostic data showed no indications of a device malfunction.The manufacturing records were reviewed and no non-conformities related to the nature of the complaint were found.
 
Event or Problem Description
It was reported to nevro that the patient experienced shocking sensations.The patient had been using the device for 6 years with no previous reports of shocking issues.The device was explanted and there have been no reports of further complications regarding this event.
 
Additional Manufacturer Narrative
The system was explanted and returned for analysis.Visual inspection of the returned devices did not find any anomaly.Functional testing was performed and the devices operated to specifications.Review of the patient's diagnostic data also showed no evidence of a device malfunction.The manufacturing records were reviewed and no nonconformities were found.

Brand Name
SENZA
Common Device Name
NEVRO SENZA
Manufacturer (Section D)
NEVRO CORP.
1800 bridge parkway
redwood city CA 94065
MDR Report Key8192825
Report Number3008514029-2018-00552
Device Sequence Number1987235
Product Code LGW
UDI-Device Identifier00813426020008
UDI-Public00813426020008
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/17/2013
Device Model NumberNIPG1000
Device Catalogue NumberNIPG1000
Device Lot Number9426769
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2018
Supplement Date Received by Manufacturer11/28/2018
Initial Report FDA Received Date12/21/2018
Supplement Report FDA Received Date03/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;